Profil

LI Yi

Main Referenced Co-authors
Zhu, Xiaorui (5)
Chen, Lin (1)
Liu, KeFeng (1)
Liu, Kefeng (1)
Main Referenced Keywords
Harnack estimate (3); Nonlinear parabolic equation (3); Ricci flow (3); bounded scalar curvature (2); curvature pinching estimates (2);
Main Referenced Disciplines
Mathematics (23)

Publications (total 23)

The most downloaded
255 downloads
Li, Y., & Zhu, X. (2014). Li-Yau estimates for a nonlinear parabolic equation on manifolds. Mathematical Physics, Analysis and Geometry. doi:10.1007/s11040-014-9155-4 https://hdl.handle.net/10993/29567

The most cited

35 citations (Scopus®)

Li, Y. (January 2015). Li-Yau-Hamilton estimates and Bakry-Emery-Ricci curvature. Nonlinear Analysis: Theory, Methods and Applications, 113, 1-32. doi:10.1016/j.na.2014.09.014 https://hdl.handle.net/10993/29566

Li, Y., & Zhu, X. (2018). Li-Yau Harnack Estimates for a Heat-Type Equation Under the Geometric Flow. Potential Analysis. doi:10.1007/s11118-018-9739-x
Peer Reviewed verified by ORBi

Li, Y., & Zhu, X. (February 2018). Harnack estimates for a nonlinear parabolic equation under Ricci flow. Differential Geometry and its Applications, 56, 67-80. doi:10.1016/j.difgeo.2017.10.017
Peer Reviewed verified by ORBi

Li, Y. (2018). Local curvature estimates for the Ricci-harmonic flow. Math ArXiv, 72.

Li, Y. (2018). Local curvature estimates for the Laplacian flow. (1). ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/35714.

Li, Y. (2018). Long time existence and bounded scalar curvature in the Ricci-harmonic flow. Journal of Differential Equations, 265 (1), 69-97. doi:10.1016/j.jde.2018.02.028
Peer Reviewed verified by ORBi

Li, Y., & Zhu, X. (2017). Harnack estimates for nonlinear parabolic equations under the Ricci flow. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/33520.

Li, Y. (2017). Generalized Ricci flow II: Existence for complete noncompact manifolds. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/29861.

Li, Y. (07 September 2016). Long time existence of Ricci-harmonic flow. Frontiers of Mathematics in China, 11 (5), 1313-1334. doi:10.1007/s11464-016-0579-y
Peer Reviewed verified by ORBi

Li, Y., & Zhu, X. (15 February 2016). Harnack estimates for a heat-type equation under the Ricci flow. Journal of Differential Equations, 260 (4), 3270-3301. doi:10.1016/j.jde.2015.10.024
Peer Reviewed verified by ORBi

Li, Y., & Liu, K. (April 2015). A geometric heat flow for vector fields. Science China Mathematics, 58 (4), 673-688. doi:10.1007/s11425-014-4926-8
Peer Reviewed verified by ORBi

Li, Y. (January 2015). Li-Yau-Hamilton estimates and Bakry-Emery-Ricci curvature. Nonlinear Analysis: Theory, Methods and Applications, 113, 1-32. doi:10.1016/j.na.2014.09.014
Peer Reviewed verified by ORBi

Li, Y. (October 2014). On an extension of the H^k mean curvature flow of closed convex hypersurfaces. Geometriae Dedicata, 172 (1), 147-154. doi:10.1007/s10711-013-9912-8
Peer Reviewed verified by ORBi

Li, Y., & Zhu, X. (2014). Li-Yau estimates for a nonlinear parabolic equation on manifolds. Mathematical Physics, Analysis and Geometry. doi:10.1007/s11040-014-9155-4
Peer reviewed

Li, Y. (2014). Eigenvalues and entropies under the harmonic-Ricci flow. Pacific Journal of Mathematics, 267 (1), 141-184. doi:10.2140/pjm.2014.267.141
Peer Reviewed verified by ORBi

Li, Y. (2014). Mabuchi and Aubin-Yau functionals over complex surfaces. Journal of Mathematical Analysis and Applications, 416 (1), 81-98. doi:10.1016/j.jmaa.2014.02.039
Peer Reviewed verified by ORBi

Li, Y. (2014). A priori estimates for Donaldson's equation over compact Hermitian manifolds. Calculus of Variations and Partial Differential Equations, 50 (3-4), 867-882. doi:10.1007/s00526-013-0659-8
Peer Reviewed verified by ORBi

Li, Y. (2012). Generalized Ricci flow I: Higher-derivative estimates for compact manifolds. Analysis & PDE, 5 (4), 747-775. doi:10.2140/apde.2012.5.747
Peer reviewed

Li, Y. (January 2012). On an extension of the H^k n curvature flow. Science China Mathematics, 55 (1), 99-118. doi:10.1007/s11425-011-4289-3
Peer Reviewed verified by ORBi

Li, Y. (2011). Harnack inequality for the negative power Gaussian curvature flow. Proceedings of the American Mathematical Society, 139 (10), 3070-3717. doi:10.1090/S0002-9939-2011-11039-6
Peer Reviewed verified by ORBi

Li, Y. (2010). Mabuchi and Aubin-Yau functionals over complex manifolds. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/29579.

Li, Y. (2010). Mabuchi and Aubin-Yau functionals over complex three-folds. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/29578.

Li, Y., Chen, L., & Liu, K. (2008). Localization, Hurwitz numbers and the Witten conjecture. Asian Journal of Mathematics, 12 (4), 511-518. doi:10.4310/AJM.2008.v12.n4.a5
Peer reviewed

Li, Y. (2006). Some results of the Mariño-Vafa formula. Mathematical Research Letters, 13 (5-6), 847-864. doi:10.4310/mrl.2006.v13.n6.a2
Peer Reviewed verified by ORBi

Contact ORBilu